# SDR ASOA2015051412844

- Difficulty date: April 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR FLOOR PROTECTOR ANGLES HAS CORROSION, 4.  REMOVED 4 EA GALLEY DOOR FLOOR SUPPORT ANGLES IN REF TO SRM 51-42-06-001-001-A01.  INSTALLED 4 EA NEW GALLEY DOOR FLOOR SUPPORT ANGLES IN REF TO SRM 51-42-06-001-001-A01.
